Alert archive / Michigan / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 55, NWS Gaylord, MI

August 10, 2025Alpena County, Montmorency County, Presque Isle County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 10, 2025, 6:07 PM EDT for Alpena County, Montmorency County, Presque Isle County, Michigan. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2025, 6:07 PM EDT (22:07 UTC)
Expired
Aug 10, 2025, 7:01 PM EDT
In force
54 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alpena County, MI, Montmorency County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 97 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 10.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2025-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2025-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WUUS53 KAPX 102207
SVRAPX
MIC007-119-141-102315-
/O.NEW.KAPX.SV.W.0055.250810T2207Z-250810T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
607 PM EDT Sun Aug 10 2025

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northern Alpena County in northern Michigan...
  Southeastern Presque Isle County in northern Michigan...
  Northeastern Montmorency County in northern Michigan...

* Until 715 PM EDT.

* At 606 PM EDT, a severe thunderstorm was located near Royston, or
  12 miles west of Lachine, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hillman, Royston, and Bisma Township around 615 PM EDT.
  Long Rapids and Metz around 625 PM EDT.
  Posen around 630 PM EDT.
  Cathro around 645 PM EDT.
  Presque Isle Light, Presque Isle, and Thompsons Harbor State Park 
  around 650 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4504 8404 4518 8412 4539 8359 4539 8346
      4533 8341 4528 8333 4523 8335 4523 8331
      4521 8328 4518 8328
TIME...MOT...LOC 2206Z 245DEG 29KT 4514 8398 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
5 follow-up statements
496 
WWUS53 KAPX 102217
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
617 PM EDT Sun Aug 10 2025

MIC007-119-141-102315-
/O.CON.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Alpena MI-Presque Isle MI-Montmorency MI-
617 PM EDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN ALPENA...SOUTHEASTERN PRESQUE ISLE AND NORTHEASTERN
MONTMORENCY COUNTIES...

At 617 PM EDT, a severe thunderstorm was located over Royston, or 9
miles northwest of Lachine, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Long Rapids, Metz, and Posen around 630 PM EDT.
  Thompsons Harbor State Park and Cathro around 645 PM EDT.
  Presque Isle Light and Presque Isle around 650 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4518 8328 4508 8390 4522 8400 4539 8359
      4539 8347 4533 8341 4528 8333 4523 8335
      4523 8331 4521 8328
TIME...MOT...LOC 2217Z 245DEG 29KT 4518 8386 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
784 
WWUS53 KAPX 102228
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
628 PM EDT Sun Aug 10 2025

MIC119-102237-
/O.CAN.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Montmorency MI-
628 PM EDT Sun Aug 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTMORENCY
COUNTY IS CANCELLED...

The severe thunderstorm which prompted the warning has moved
out of the warned area. Therefore, the warning has been
cancelled.

&&

LAT...LON 4518 8328 4515 8380 4527 8390 4539 8359
      4539 8347 4533 8341 4528 8333 4523 8335
      4523 8331 4521 8328
TIME...MOT...LOC 2227Z 235DEG 34KT 4526 8374 

$$

MIC007-141-102315-
/O.CON.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Alpena MI-Presque Isle MI-
628 PM EDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN ALPENA AND SOUTHEASTERN PRESQUE ISLE COUNTIES...

At 627 PM EDT, a severe thunderstorm was located over Posen, or 11
miles south of Rogers City, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Thompsons Harbor State Park around 635 PM EDT.
  Presque Isle Light and Presque Isle around 640 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4518 8328 4515 8380 4527 8390 4539 8359
      4539 8347 4533 8341 4528 8333 4523 8335
      4523 8331 4521 8328
TIME...MOT...LOC 2227Z 235DEG 34KT 4526 8374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
691 
WWUS53 KAPX 102236
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
636 PM EDT Sun Aug 10 2025

MIC007-102245-
/O.CAN.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Alpena MI-
636 PM EDT Sun Aug 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ALPENA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4528 8334 4523 8335 4522 8339 4521 8377
      4530 8382 4539 8359 4539 8347 4533 8341
TIME...MOT...LOC 2235Z 239DEG 29KT 4531 8366 

$$

MIC141-102315-
/O.CON.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Presque Isle MI-
636 PM EDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN PRESQUE ISLE COUNTY...

At 635 PM EDT, a severe thunderstorm was located near Posen, or 9
miles west of Presque Isle Light, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Presque Isle Light, Presque Isle, and Thompsons Harbor State Park 
  around 650 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4528 8334 4523 8335 4522 8339 4521 8377
      4530 8382 4539 8359 4539 8347 4533 8341
TIME...MOT...LOC 2235Z 239DEG 29KT 4531 8366 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
080 
WWUS53 KAPX 102246
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
646 PM EDT Sun Aug 10 2025

MIC141-102315-
/O.CON.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Presque Isle MI-
646 PM EDT Sun Aug 10 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN PRESQUE ISLE COUNTY...

At 645 PM EDT, a severe thunderstorm was located over Thompsons
Harbor State Park, or near Presque Isle Light, moving northeast at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Presque Isle Light, Presque Isle, and Thompsons Harbor State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4525 8335 4523 8339 4522 8368 4533 8375
      4539 8359 4539 8347 4533 8341 4528 8334
TIME...MOT...LOC 2245Z 245DEG 23KT 4533 8360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
627 
WWUS53 KAPX 102301
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
701 PM EDT Sun Aug 10 2025

MIC141-102311-
/O.CAN.KAPX.SV.W.0055.000000T0000Z-250810T2315Z/
Presque Isle MI-
701 PM EDT Sun Aug 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESQUE ISLE
COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

&&

LAT...LON 4525 8335 4523 8339 4522 8368 4533 8375
      4539 8359 4539 8347 4533 8341 4528 8334
TIME...MOT...LOC 2300Z 245DEG 29KT 4538 8343 

$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:26 PM EDT, 3 hours 41 minutes earlier. Its key messages:

  • More of the same, with warm conditions and periodic shower and storm chances into Tuesday.
  • A bit less warm and humid Wednesday into Thursday, with more warming heading into into next weekend.
Area forecast discussion, Aug 10, 2:26 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
226 PM EDT Sun Aug 10 2025

.KEY MESSAGES...

- More of the same, with warm conditions and periodic shower and
  storm chances into Tuesday.

- A bit less warm and humid Wednesday into Thursday, with more
  warming heading into into next weekend.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 224 PM EDT Sun Aug 10 2025

Pattern Synopsis/Forecast:

Moisture rich and warm weather producing southwest flow continues
into northern Michigan early this afternoon. Mid/upper level flow
regime supporting this low level flow response, with the Northwoods
centered directly between slowly departing ridging and just as
slowly approaching northern Plains centered troughing. Weak cold
front extending north to south across Wisconsin along this
ridge/trough interface, with plume of instability and moisture
convergence running out ahead of it kicking off a few showers and
thunderstorms into the western Great Lakes. Otherwise, a warm and
dry one across most of our area...with current temperatures back up
into the 80s and even a few lower 90s.

Not a whole lot of significant change tonight through and Monday
night, with warm and humid conditions and periodic shower and
thunderstorm chances across the northern Great Lakes.

Primary Forecast Concerns:

Temperature trends and lingering shower/storm potential.

Details:

Threat for a isolated to scattered showers and thunderstorms
continues into this evening. Lack of more direct forcing and shear
through the entirety of the convective layer should keep storm
organization limited. Still...cannot entirely rule out a stronger
storm or two capable of producing some gusty winds and marginally
severe size hail. Reorganization of low level jet overnight should
help expand shower/storm coverage as total mass convergence occurs
on the nose of this jet. Simple extrapolation of this corridor of
enhanced convergence shows it targeting eastern Wisconsin into
northern Lake Michigan and eventually eastern upper Michigan. Expect
better shower/storm coverage to occur in these regions, with more
disorganized and scattered activity further east. Again, not
expecting anything overly significant, but cannot rule out a
stronger storm or two...especially where that deep layer convergence
is maximized along that northward surging low level jet.

While low level jet dynamics are quickly lost early Monday morning,
warm and humid conditions ahead of that slowly approaching cold
front at least argues for continued scattered shower and
thunderstorms at times into Monday night. Definitely not sold on
anything too widespread or heavy as best mid level support remains
detached well northwest of the actual surface front.

As mentioned, warm conditions will continue...with lows tonight and
Monday night only dropping into the 60s and lower 70s. More clouds
and exit of warmest off the deck thermal anomalies should temper the
temperature response some during the daylight hours Monday, but
still looking at widespread highs in the 80s...with some areas on
the south side of the sunrise side perhaps making a run at 90.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Issued at 224 PM EDT Sun Aug 10 2025

Pattern Synopsis/Forecast:

A period of change as upstream troughing finally ejects into and
through the area later Tuesday into Wednesday. Still support amongst
the mid-range guidance ensemble suite that northern extent of south
centered sub-tropical riding expands back north into the area later
in the week into the start of the weekend.

Primary Forecast Concerns:

Main focus in the long term on temperature trends.

Details:

Still looking at some lingering showers and storms Tuesday with
intial cold frontal passage followed by arrival of main mid level
support. Trends continue to support a dry and more comfortable
weather regime Wednesday and Thursday with high temperatures in the
70s to lower 80s and much less low level moisture. As mentioned
earlier it appears northern extent of sub-tropical riding will at
least attempt to build back north into the area during the end of
the week, bringing with it a return to above normal temperatures and
eventually a bit more humid conditions. Along with that heat and
humidity comes the potential for more showers and storms at times.
Again, utilization of pop enthusiastic guidance consensus blend
approach will feature what is likely a long too duration of rain
chances. Expect these to be fine-tuned as we approach that period.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 139 PM EDT Sun Aug 10 2025

Generally SW/S winds around 10kts with G15kts through 02Z. Skies
mostly SCT-BKN with mixed heights. Medium chances for TSRA over
terminals after 21Z, with most seeing VCSH. NW lower terminals have
the best chances for TSRA from 21Z - 00Z. Shower activity will
linger through 12Z. MVFR/IFR conditions possible during TSRA. Winds
will be gusty and erratic near TS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

SHORT TERM...MSB
LONG TERM...MSB
AVIATION...ELD
Hazardous weather outlook, Aug 10, 2:38 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
238 PM EDT Sun Aug 10 2025

MIZ016>018-020>036-041-042-086>088-095>099-111945-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
238 PM EDT Sun Aug 10 2025

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

A few thunderstorms are expected through tonight. While severe
weather is not expected, any stronger storms will be capable of
producing some brief gusty winds and perhaps small hail.

.DAYS TWO THROUGH SEVEN...Monday through Sunday.

Scattered thunderstorms are possible at times Monday through
Tuesday night. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-111945-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
238 PM EDT Sun Aug 10 2025

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Through tonight.

A few thunderstorms are expected through tonight. While severe
weather is not expected, any stronger storms will be capable of
producing some brief gusty winds and perhaps small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms are possible at times Monday through
Tuesday night. These storms are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Aug 10, 4:07 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Gaylord MI
407 PM EDT Sun Aug 10 2025

MIZ035-036-102045-
Iosco MI-Ogemaw MI-
407 PM EDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OGEMAW AND WEST
CENTRAL IOSCO COUNTIES THROUGH 445 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Skidway Lake, or near West Branch, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Branch, Long Lake, South Branch, Rose City, Hale, Skidway Lake,
Selkirk, Lupton, and Rifle River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4421 8432 4451 8404 4451 8393 4439 8371
      4416 8402 4416 8417
TIME...MOT...LOC 2007Z 217DEG 24KT 4424 8412

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ELD
Special weather statement, Aug 10, 5:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Gaylord MI
513 PM EDT Sun Aug 10 2025

MIZ022-023-102200-
Otsego MI-Montmorency MI-
513 PM EDT Sun Aug 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN OTSEGO AND MONTMORENCY
COUNTIES THROUGH 600 PM EDT...

At 513 PM EDT, Doppler radar was tracking a strong thunderstorm over
Johannesburg, or 8 miles east of Gaylord, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4500 8389 4485 8456 4486 8463 4507 8469
      4520 8443 4520 8398 4509 8387
TIME...MOT...LOC 2113Z 239DEG 38KT 4500 8451

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:06 PM EDTSpecial Weather StatementAPX54 min
Aug 10, 2:41 AM EDTSmall Craft AdvisoryAPX12 hr
Aug 10, 4:07 PM EDTSpecial Weather StatementAPXOgemaw38 min
Aug 10, 5:13 PM EDTSpecial Weather StatementAPXMontmorency, Otsego47 min
Aug 10, 5:26 PM EDTSevere Thunderstorm WarningAPXMontmorency, Otsego49 min
Aug 10, 6:26 PM EDTSpecial Marine WarningAPX44 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.